Generalization of the Prokhorov multidimensional analog of the Chebyshev inequality

Authors

  • N. V. Sokolov

Abstract

We prove two theorems on upper and lower bounds for probabilities in the multidimensional case. We generalize and improve the Prokhorov multidimensional analog of the Chebyshev inequality and establish a multidimensional analog of the generalized Kolmogorov probability estimate.

Published

25.04.2006

Issue

Section

Short communications

How to Cite

Sokolov, N. V. “Generalization of the Prokhorov Multidimensional Analog of the Chebyshev Inequality”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 4, Apr. 2006, pp. 573–576, https://umj.imath.kiev.ua/index.php/umj/article/view/3476.